American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58H05) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bernd Ammann, Robert Lauter and Victor Nistor. Algebras of pseudodifferential operators on complete manifolds. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 80-87. MR 2029468.
Abstract, references, and article information   
View Article: PDF

[2] Robert Lauter and Victor Nistor. On spectra of geometric operators on open manifolds and differentiable groupoids. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 45-53. MR 1852899.
Abstract, references, and article information   
View Article: PDF

[3] K. C. H. Mackenzie. Drinfel'd doubles and Ehresmann doubles for Lie algebroids and Lie bialgebroids. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 74-87. MR 1650045.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1